# SDR DALA20181126811

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 54,491 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMERGENCY LIGHT LOCATED AT MID GALLEY FWD POSITION INOP. CORRECTIVE ACTION: R/R EMERG LIGHT ASSY. OPN GOOD. REF 757 CMM 25-30-12. (5192370)
